# SDR SWAA2022050292241

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED AT BS 887 WL 156 AT LEVEL S-25R AND 25L BILGE AREA AT AFT CARGO COMPARTMENT 2022-192859 / [01] REPLACED STRAP LOCATED AT BS 887 WL 156 AT LEVEL S-25R AND 25L BILGE AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.;[02] CORRECTED STEP 1; REPLACED STRAP LOCATED AT BS 887 WL 156 AT LEVEL S-25R AND 25L BILGE AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SEE INDVIDUAL SINGOFFS BELOW.;[03] REPLACED STRAP LOCATED AT BS 887 WL 156 AT LEVEL S-25R AND 25L BILGE AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SEE INDVIDUAL SINGOFFS BELOW.
